# SDR UIEA2024040500259

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 125,611 hours, 21,370 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LH WING FRONT SPAR WEB CRACK NEAR FSSI 656( 1. REPAIR DAMAGED AREA IAW EI T2024A57M-424 REV 4 2. ACCOMPLISHED EI T2024A57M-424 REV 5 3. JOB COMPLETED AND CONDITION CHECK NORMAL )
